# SDR ASAA11510479

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 18,831 hours, 5,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71401100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINT IAW TC 78233001 BATTERY PACK AND POWER SUPPLY AT M1675 PERFORMED UN SAT.  REPLACED BATTERY PACK AND POWER SUPPLY AT M1675 TESTS GOOD.  REF AMM 33 51 06.
